# SDR 2024FA0000978

- Difficulty date: December 20, 2024
- Submitted: December 20, 2024
- Operation: General aviation
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 9050010
- Part serial: EG1666
- Condition: Leaking
- Location: Accessory
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOWING EGB REASSEMBLY, A LEAK TEST IS PERFORMED ACCORDING TO CMM REQUIREMENT.  THIS TEST REVEALED A LEAK LOCATED INTO TGB L1. TBG L1 TGB WAS DISASSAMBLED, A MISSING O-RING INTO GROOVE. A VISUAL INSPECTION SHOWED THAT AN O-RING WAS LOCATED INTO THE GROOVE BEFORE ASSEMBLY WAS SENT TO STS. IT LOOKS ASSEMBLY RECEIVED WAS DISASSEMBLED BEFORE EQUIPMENT WAS SENT TO STS.  REWORK PER CMP PROGRAMME 2 IAW (TURNING RINGS CHANGE). NO LEAK DECLARED ON PO NOR TGB EQUIPMENT DISASSELBLY.
